# SDR UPS99430617

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Inop
- Location: Autopilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, IN CRUISE AFTER AN ATC REQUIRED SPEED REDUCTION, B AUTOPILOT ABRUPTLY PITCHED A/C NOSE UP (ADDITIONAL 2.5 - 3 DEGREES.  F/O PUSHED OVER BUT COULD NOT PREVENT AN ALTITUDE DEVIATION OF 300 FT NEITHER A/P OR ALTITUDE HOLD DISENGAGED AUTOMATICALLY.  SUBSEQUENT A A/P OPS NORMAL. B A/P DISCREPANCY RECURRED WHEN RE-ENGAGED.  *S/D*  REMOVED AND REPLACED B SYSTEM PITCH COMPUTER PER MM 22-12-01, PERFORMED OPS CHECK AND AUTOPILOT CHECKS NORMAL.
